Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 201, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Oct 26, 2010, 1:23 PM EDT for Erie County, Huron County, Lorain County, Ohio. It was in force for 82 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 1:23 PM EDT (17:23 UTC)
- Expired
- Oct 26, 2010, 2:45 PM EDT
- In force
- 82 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Erie County, OH, Huron County, OH, Lorain County, OH
The radar
The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 1:45 PM EDT | NON-TSTM WND GST 55 | Berlin Heights, OH | |
| Oct 26, 2:11 PM EDT | TSTM WND GST 52 | Lorain, OH | |
| Oct 26, 2:11 PM EDT | TSTM WND GST 57 | Elyria, OH | |
| Oct 26, 2:24 PM EDT | TSTM WND DMG | Lorain, OH | REPORT OF NUMEROUS TREES DOWN COUNTY WIDE...MAINLY NORTH OF US 20. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 8:55 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
892
WUUS51 KCLE 261723
SVRCLE
OHC043-077-093-261845-
/O.NEW.KCLE.SV.W.0201.101026T1723Z-101026T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
123 PM EDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ERIE COUNTY IN NORTH CENTRAL OHIO
HURON COUNTY IN NORTH CENTRAL OHIO
LORAIN COUNTY IN NORTH CENTRAL OHIO
* UNTIL 245 PM EDT
* AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF KELLEYS ISLAND TO 11 MILES SOUTH OF CASTALIA
TO 22 MILES SOUTHWEST OF PLYMOUTH...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
SANDUSKY...
NORWALK...
FITCHVILLE...
LORAIN...
ELYRIA...
KELLEYS ISLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4163 8272 4147 8269 4143 8290 4142 8284
4100 8283 4099 8282 4099 8243 4106 8242
4106 8217 4114 8216 4114 8207 4120 8197
4127 8197 4128 8187 4135 8187 4135 8197
4150 8196 4139 8249 4149 8268 4162 8266
TIME...MOT...LOC 1723Z 262DEG 37KT 4161 8279 4125 8281
4082 8297
$$
LAPLANTE2 follow-up statements
209
WWUS51 KCLE 261749
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
149 PM EDT TUE OCT 26 2010
OHC043-077-093-261845-
/O.CON.KCLE.SV.W.0201.000000T0000Z-101026T1845Z/
HURON OH-LORAIN OH-ERIE OH-
149 PM EDT TUE OCT 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR ERIE...LORAIN AND HURON COUNTIES IN NORTH CENTRAL OHIO...
AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES EAST OF KELLEYS ISLAND TO BERLIN HEIGHTS TO
10 MILES SOUTH OF PLYMOUTH...MOVING EAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...WAKEMAN...
VERMILION...NEW LONDON...KIPTON...SOUTH AMHERST...ROCHESTER...
OBERLIN...AMHERST...WELLINGTON AND OBERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHERN OHIO.
&&
LAT...LON 4163 8272 4147 8269 4143 8290 4142 8284
4100 8283 4099 8282 4099 8243 4106 8242
4106 8217 4114 8216 4114 8207 4120 8197
4127 8197 4128 8187 4135 8187 4135 8197
4150 8196 4139 8249 4149 8268 4162 8266
TIME...MOT...LOC 1749Z 262DEG 37KT 4165 8240 4129 8246
4086 8262
$$
LAPLANTE564
WWUS51 KCLE 261825
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
225 PM EDT TUE OCT 26 2010
OHC043-077-261832-
/O.CAN.KCLE.SV.W.0201.000000T0000Z-101026T1845Z/
HURON OH-ERIE OH-
225 PM EDT TUE OCT 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR ERIE AND HURON COUNTIES IN
NORTH CENTRAL OHIO IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN OHIO. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
900 PM EDT TUESDAY EVENING FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.
LAT...LON 4150 8196 4135 8197 4135 8188 4128 8187
4127 8197 4120 8197 4119 8198 4119 8206
4114 8207 4114 8216 4106 8217 4106 8233
4142 8234
TIME...MOT...LOC 1822Z 262DEG 37KT 4169 8191 4134 8197
4091 8213
$$
OHC093-261845-
/O.CON.KCLE.SV.W.0201.000000T0000Z-101026T1845Z/
LORAIN OH-
225 PM EDT TUE OCT 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR LORAIN COUNTY...
AT 205 PM...NUMEROUS TREES WERE DOWNED ACROSS LORAIN COUNTY. WIND
GUSTS UP TO 52 MPH OCCURRED AT THE LORAIN COUNTY AIRPORT.
AT 218 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTH OF AVON TO EATON
ESTATES TO 17 MILES SOUTH OF ROCHESTER...MOVING EAST AT 50 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE....
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN OHIO.
&&
LAT...LON 4150 8196 4135 8197 4135 8188 4128 8187
4127 8197 4120 8197 4119 8198 4119 8206
4114 8207 4114 8216 4106 8217 4106 8233
4142 8234
TIME...MOT...LOC 1822Z 262DEG 37KT 4169 8191 4134 8197
4091 8213
$$
LAPLANTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 1:00 PM EDT, 23 minutes earlier.
Area forecast discussion, Oct 26, 1:00 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
100 PM EDT TUE OCT 26 2010
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TUESDAY. A SECONDARY
COLD FRONT WILL SWEEP ACROSS THE AREA THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED FORECAST TO INCLUDE A CHANCE OR SLIGHT CHANCE OF A SHOWER
OR THUNDERSTORM THIS MORNING ACROSS THE ENTIRE AREA. RADAR WAS
SHOWING A FEW SHOWERS AND THUNDERSTORMS DEVELOPING EARLY THIS
MORNING. PREVIOUS DISCUSSION...STRONG COLD FRONT MOVES ACROSS THE
AREA TODAY. SHOULD ARRIVE IN WESTERN OHIO EARLY THIS AFTERNOON
EXITING OUR WESTERN PENNSYLVANIA AREA THIS EVENING. WILL CONTINUE
WITH SAME HEADLINES THAT THE PREVIOUS FORECAST HAD WITH HIGH WIND
WARNING WESTERN AREAS AND ADVISORY ELSEWHERE. BESIDES THE THREAT
OF STRONG GUSTY WINDS IN GENERAL THERE WILL ALSO BE RISK OF HIGHER
WINDS WITH SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.
LIMITED CAPE BUT CONVECTION COULD EASILY BRING DOWN HIGHER WIND
THAT ARE JUST ALOFT...GFS HAS 925 MB WINDS NEAR 60KT WITH FRONT.
TEMPERATURES GENERALLY IN THE LOW TO MID 70S...POSSIBLY GETTING
LITTLE WARMER IF WE GET MORE SUN.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
LINGERING SHOWERS THUNDERSTORMS IN THE EAST EARLY TONIGHT WITH
WESTERN AREAS DRY. SHOULD BE DRY WEDNESDAY WITH THE AREA IN BETWEEN
SYSTEMS BUT THEN COLDER AIR MOVES IN AGAIN WEDNESDAY NIGHT WITH A
SECONDARY COLD FRONT. MODERATE TO STRONG WINDS WILL OCCUR AGAIN
WEDNESDAY AFTERNOON...ADVISORY LEVEL WINDS COULD OCCUR AGAIN OVER
NORTHWEST PORTION OF THE FORECAST AREA. LAKE ENHANCED SHOWERS
POSSIBLE THURSDAY AND THURSDAY NIGHT MAINLY OVER EXTREME NORTHEAST
OHIO AND NORTHWEST PENNSYLVANIA WITH THE POSSIBILITY SLEET MIXING
IN LATE THURSDAY NIGHT.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
LINGERING SHOWERS EXTREME NORTHEAST EARLY FRIDAY. OTHERWISE HIGH
PRESSURE MOVING EAST THROUGH THE OHIO VALLEY FRIDAY NIGHT AND
SATURDAY. SOUTHWEST FLOW RETURN ON SATURDAY AND TEMPERATURES SHOULD
CLIMB BACK CLOSE TO NORMAL. BOTH GFS AND ECMWF SHOW A REINFORCING
COLD FRONT MOVING THROUGH SATURDAY NIGHT OR EARLY ON SUNDAY. LOWERED
TEMPERA TUES LITTLE FOR SUNDAY AND MONDAY...CLOSE TO THE NEW MOSGUID
TEMPERA TUES.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A N TO S ORIENTED LINE OF STRONG TO SEVERE THUNDERSTORMS JUST WEST
OF MFD SHOULD CONTINUE EAST ACROSS REST OF TAF SITES THROUGH ABOUT
00Z. SYNOPTIC WINDS GUSTING TO 30 TO 40 KNOTS MAY INCREASE TO GUSTS
OF 50 TO 60 KNOTS IN THE SEVERE STORMS. CIGS AND VSBYS WILL BRIEFLY
DROP TO LOW END MVFR OR IFR IN THE STORMS. WILL USE LATEST RADAR AND
SPEEDS TO PROJECT AN HOUR OR TWO TIME FRAME FOR THE STORMS.
DRIER AIR PUNCHING IN BEHIND A COLD FRONT CAUSING THE STORMS WILL
QUICKLY BREAK UP THE CLOUDS SO VFR WILL PREVAIL TONIGHT AND WED
MORNING. WINDS WILL DIMINISH SOME WITH SUNSET. WITH WIND SPEEDS
AROUND 15 KNOTS LATER TONIGHT AND WINDS A FEW THOUSAND FEET OF 40
KNOTS BY THE END OF THE NIGHT IN NW HALF OF OH LLWS LIKELY TO BE
POSSIBLE AGAIN.
.OUTLOOK...MVFR CEILINGS POSSIBLE NE OH/NW PA THURSDAY INTO
FRIDAY...AND AGAIN BY SUNDAY.
&&
.MARINE...
GALE WARNINGS FOR THE OHIO WATERS OF LAKE ERIE TODAY INTO THIS
EVENING.
DEEP LOW PRESSURE ACROSS THE NORTHERN LAKES WILL TIGHTEN
THE GRADIENT SUFFICIENTLY ENOUGH FOR LOW END SUSTAINED GALES WITH
FREQUENT GUSTS OF GALE FORCE. GFS MOS GUIDANCE FOR THE OPEN WATERS
NOT SHOWING THE GALES AS IT WILL BE SOMEWHAT DIFFICULT TO OVERCOME
STABLE MARINE LAYER. THIS SYSTEM HAS STRONG POTENTIAL AND WILL ERR
ON THE SIDE OF CAUTION. THUNDERSTORMS WOULD FURTHER ENHANCE WIND
SPEEDS...TOPPING 50 KNOTS. WINDS OUTSIDE OF CONVECTION ACROSS THE PA
WATERS DO NOT LOOK AS STRONG...BUT WILL LIKELY BE GREATER THAN 35
KNOTS IN THUNDERSTORMS. RELATIVE LULL TONIGHT WITH WINDS EXPECTED
TO BE UNDER GALE FORCE IN THE WAKE OF THE COLD FRONT. SSW WINDS TO
30 KNOTS WEDNESDAY AND THEN SECONDARY COLD FRONT WITH COLD AIR
ADVECTION BEHIND IT WILL LIKELY RAISE WINDS BACK TO GALE FORCE
WEDNESDAY NIGHT. AT THIS TIME WINDS WILL BE MORE SOUTHWEST AND WILL
HAVE TO BE CONCERNED WITH LOW WATER IN THE WESTERN BASIN. WINDS STAY
ELEVATED INTO THURSDAY EVENING. HIGH PRESSURE WILL BUILD SOUTH OF
THE LAKE FOR FRI/SAT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
OHZ011>014-020>023-031>033-038-089.
HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ003-
006>010-017>019-027>030-036-037-047.
PA...WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
PAZ001>003.
MARINE...GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR LEZ142>148-
162>168.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR LEZ149.
&&
SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...RANDEL
AVIATION...ADAMS
MARINE...OUDEMANHazardous weather outlook, Oct 26, 5:03 AM EDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 503 AM EDT TUE OCT 26 2010 OHZ011>014-020>023-031>033-038-089-270915- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- 503 AM EDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS ALSO THE POTENTIAL FOR SEVERE THUNDERSTORMS MAINLY DURING THE AFTERNOON OR EVENING AS A STRONG COLD FRONT MOVES THROUGH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY WINDS WILL LIKELY REDEVELOP WEDNESDAY AFTERNOON WITH GUST TO 35 TO 45 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. OHZ003-006>010-017>019-027>030-036-037-047-270915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 503 AM EDT TUE OCT 26 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. THERE IS ALSO A MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY MAINLY DURING THE AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES THROUGH. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG GUSTY WINDS WITH THE THUNDERSTORMS BUT THERE IS ALSO THE THREAT FOR ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY WINDS WILL LIKELY REDEVELOP WEDNESDAY AFTERNOON WITH GUST TO 35 TO 45 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ142>148-162>168-270915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 503 AM EDT TUE OCT 26 2010 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY MAINLY DURING THE AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALE FORCE WINDS ARE POSSIBLE AGAIN FROM LATE WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. LEZ061-149-169-270915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 503 AM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY LATE THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALE FORCE WINDS ARE POSSIBLE FROM LATE WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. PAZ001>003-270915- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 503 AM EDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS ALSO THE POTENTIAL FOR SEVERE THUNDERSTORMS MAINLY DURING THE LATE AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES THROUGH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY WINDS WILL LIKELY REDEVELOP WEDNESDAY AFTERNOON WITH GUST TO 40 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Special weather statement, Oct 26, 10:39 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1039 AM EDT TUE OCT 26 2010 OHZ003-006>008-017-018-027-028-036-261700- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MARION 1039 AM EDT TUE OCT 26 2010 DAMAGING WINDS WILL OCCUR THIS AFTERNOON. A TORNADO WATCH IS IN EFFECT UNTIL 4 PM. A HIGH WIND WARNING IS IN EFFECT UNTIL 8 PM. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 35 MPH WITH GUSTS TO 60 MPH. DAMAGING WIND GUSTS WELL IN EXCESS OF 60 MPH ARE LIKELY IN THUNDERSTORMS. THE THUNDERSTORMS WILL CROSS THE I-75 CORRIDOR OF NORTHWEST OHIO BETWEEN NOON AND 130 PM. TORNADOES ARE POSSIBLE WITH SOME OF THE THUNDERSTORMS. RESIDENTS SHOULD SECURE ALL LOOSE OUTDOOR OBJECTS. STAY AWAY FROM WINDOWS. GO TO THE BASEMENT OR LOWEST FLOOR DURING THE STRONGEST WINDS OR DURING ANY TORNADO OR SEVERE THUNDERSTORM WARNING. OHZ009>011-019-020-029>031-037-038-047-261700- ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-RICHLAND-ASHLAND-WAYNE- MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... NORWALK...MEDINA...MANSFIELD...ASHLAND...WOOSTER...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 1039 AM EDT TUE OCT 26 2010 DAMAGING WINDS ARE LIKELY DURING THE MID TO LATE AFTERNOON. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 30 MPH WITH GUSTS TO 55 MPH. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ARE LIKELY IN THUNDERSTORMS. THE THUNDERSTORMS WILL CROSS THE I-70 CORRIDOR BETWEEN 130 PM AND 3 PM. TORNADOES ARE POSSIBLE WITH SOME OF THE THUNDERSTORMS. RESIDENTS SHOULD SECURE ALL LOOSE OUTDOOR OBJECTS. STAY AWAY FROM WINDOWS. GO TO THE BASEMENT OR LOWEST FLOOR DURING THE STRONGEST WINDS OR DURING ANY TORNADO OR SEVERE THUNDERSTORM WARNING. KOSARIK
Local storm report, Oct 26, 12:25 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1225 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM TSTM WND GST 6 SW HOLLAND 41.56N 83.79W
10/26/2010 M55 MPH LUCAS OH AMATEUR RADIO
&&
GARNETLocal storm report, Oct 26, 1:11 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
111 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM TSTM WND GST CLYDE 41.31N 82.98W
10/26/2010 M50 MPH SANDUSKY OH AMATEUR RADIO
&&
GARNETLocal storm report, Oct 26, 1:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
120 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG GRAND RAPIDS 41.41N 83.87W
10/26/2010 WOOD OH AMATEUR RADIO
TREES AND POWER LINES DOWN
&&
GARNETLocal storm report, Oct 26, 1:22 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
122 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM TSTM WND GST 2 W BELLEVUE 41.28N 82.88W
10/26/2010 E60 MPH SANDUSKY OH AMATEUR RADIO
&&
GARNETThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 4:02 AM EDT | Gale Warning | CLE | 12 hr | |
| Oct 26, 4:02 AM EDT | Small Craft Advisory | CLE | 36 hr | |
| Oct 26, 11:27 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Wood | 78 min |
| Oct 26, 11:54 AM EDT | Tornado Warning | CLE | Lucas | 38 min |
| Oct 26, 11:59 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Oct 26, 12:29 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Ottawa, Sandusky, Seneca, Wood and 1 more | 66 min |
| Oct 26, 12:49 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion | 71 min |
| Oct 26, 1:31 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Morrow, Richland | 89 min |
| Oct 26, 1:43 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Oct 26, 2:01 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit | 74 min |
| Oct 26, 2:18 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 57 min |
| Oct 26, 2:36 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 69 min |
| Oct 26, 4:00 PM EDT | High Wind Warning | CLE | Crawford, Erie, Hancock, Huron, Lucas, Ottawa and 4 more | 24 hr |
| Oct 26, 4:00 PM EDT | Wind Advisory | CLE | Ashland, Crawford, Cuyahoga, Erie, Hancock, Huron and 11 more | 27 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.